Help Nana117. When my Nana got her 1st Reclast shot her hips & back started hurting worse then ever. I mean its was awful. The drug fact sheet & website said increased joint pain was a normal side effect that would ease in a few days. Even still I was concerned so I took her to the ER & they said she was fine & that it was just the Reclast. If you dont feel better in a day or 2 or it gets worse or you develop new symptoms call your Dr ASAP just incase though. Hope this helps & that you feel better soon.
- Reclast Information for Consumers
- Reclast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reclast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2011 • 1 answer
I am new here, so will try to get to the point. !st of all, I have some very serious medical issues?
Posted 16 Oct 2013 • 7 answers
Posted 18 Feb 2014 • 1 answer
Rib Cage - fractured a rib (front). wont have to miss work but painful. have an old prescription for
Posted 7 Dec 2014 • 2 answers
Posted 28 Feb 2015 • 2 answers